Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 12, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 24, 2015, 5:54 PM CDT for Fulton County, Sharp County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 5:54 PM CDT (22:54 UTC)
- Expired
- May 24, 2015, 6:15 PM CDT
- In force
- 21 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Fulton County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 184 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
584
WFUS54 KLZK 242254
TORLZK
ARC049-135-242315-
/O.NEW.KLZK.TO.W.0012.150524T2254Z-150524T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
554 PM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 615 PM CDT
* AT 551 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HARDY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
HARDY... WIRTH... SADDLER FALLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3649 9140 3646 9135 3643 9134 3642 9130
3641 9130 3628 9140 3637 9160 3651 9151
3651 9141
TIME...MOT...LOC 2254Z 209DEG 33KT 3641 9144
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
622 follow-up statements
655
WWUS54 KLZK 242301
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
601 PM CDT SUN MAY 24 2015
ARC049-135-242315-
/O.CON.KLZK.TO.W.0012.000000T0000Z-150524T2315Z/
FULTON AR-SHARP AR-
601 PM CDT SUN MAY 24 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SHARP AND
NORTHEASTERN FULTON COUNTIES UNTIL 615 PM CDT...
AT 559 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHEAST OF MAMMOTH SPRING STATE PARK...AND
MOVING NORTH AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SADDLER FALLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3649 9140 3639 9141 3641 9156 3651 9151
3651 9141
TIME...MOT...LOC 2301Z 187DEG 23KT 3644 9146
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
62097
WWUS54 KLZK 242312
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT SUN MAY 24 2015
ARC049-135-242322-
/O.EXP.KLZK.TO.W.0012.000000T0000Z-150524T2315Z/
FULTON AR-SHARP AR-
612 PM CDT SUN MAY 24 2015
...THE TORNADO WARNING FOR NORTH CENTRAL SHARP AND NORTHEASTERN
FULTON COUNTIES WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3649 9140 3639 9141 3641 9156 3651 9151
3651 9141
TIME...MOT...LOC 2312Z 187DEG 23KT 3651 9145
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 5:24 PM CDT, 30 minutes earlier.
Area forecast discussion, May 24, 5:24 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 524 PM CDT SUN MAY 24 2015 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT LINE OF THUNDERSTORMS MOVING NORTHEAST INTO THE REGION...BRINGING VERY STRONG WINDS TO MANY AREAS...INCLUDING DOWNTOWN LITTLE ROCK. THIS WILL CONTINUE TO MOVE NORTHEAST...WITH HIGH RES GUIDANCE INDICATING MORE STORMS DEVELOPING AS ACTIVITY OVER NORTHEAST TEXAS MOVES NORTHEAST. WHILE NOT EXPECTING MORE IN THE WAY OF SEVERE STORMS...ANY ADDITIONAL RAINFALL WILL NOT HELP THE FLOODING CONCERNS ACROSS THE REGION. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MID DAY TUESDAY. RAIN CHANCES WILL DECREASE IN COVERAGE MEMORIAL DAY...BUT WILL INCREASE MARKEDLY MONDAY NIGHT INTO TUESDAY. RAINFALL AMOUNTS OF 2-4 INCHES WILL BE WIDESPREAD...AND WITH SATURATED GROUND AND RIVERS/STREAMS ALREADY RUNNING HIGHS...THERE IS A CONCERN FOR DANGEROUS FLOODING. AND AS USUAL...THIS FLOODING EVENT WILL MOSTLY BE A NIGHT...ONLY BRINGING EVEN MORE OF A CONCERN FOR A DANGEROUS SITUATION. RAIN CHANCES WILL DECREASE DURING THE DAY ON TUESDAY...BUT AN UNSETTLED PATTERN WILL CONTINUE INTO THE LONG TERM. && .LONG TERM...WEDNESDAY THROUGH SUNDAY ZONAL FLOW WILL BE OVER ARKANSAS TO BEGIN THE LONG TERM PERIOD. HIGH PRESSURE WILL BE CENTERED OVER THE GULF OF MEXICO. THE UPPER RIDGE WILL BUILD OVER THE SOUTHEAST U.S. AN UPPER LOW WILL MOVE ACROSS THE PLAINS SATURDAY AND SUNDAY. GIVEN THIS SET UP...WILL KEEP RAIN CHANCES THROUGH THE PERIOD...WITH BEST RAIN CHANCES ACROSS THE NORTH. ALSO...WITH A COLD FRONT ENTERING NORTHWEST ARKANSAS SATURDAY...RAIN CHANCES WILL INCREASE FOR SATURDAY AND SUNDAY. TEMPERATURES WILL BE NEAR NORMAL. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...58 / LONG TERM...51
Hazardous weather outlook, May 24, 1:05 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 105 PM CDT SUN MAY 24 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 105 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL BE ON THE INCREASE ACROSS ARKANSAS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL. A TORNADO WATCH IS IN EFFECT FOR MUCH OF ARKANSAS THROUGH 7 PM. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...LEADING TO AN INCREASED LIKELIHOOD OF FLASH FLOODING. A FLASH FLOOD WATCH IS NOW EFFECT FOR THE AREA THROUGH TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY AS ANOTHER UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AS A RESULT... AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ARKANSAS MONDAY NIGHT AND TUESDAY. SOME STRONG AND SEVERE STORMS WILL AGAIN BE POSSIBLE...ALONG WITH HEAVY RAINFALL. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY TUESDAY. DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION. UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44/51
In the hours before
Local storm report, May 24, 5:01 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 NW ALEXANDER 34.65N 92.47W
05/24/2015 SALINE AR SOCIAL MEDIA
LARGE TREE UPROOTED NEAR MIDLAND ROAD.
&&
226Local storm report, May 24, 5:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 NW VILONIA 35.10N 92.24W
05/24/2015 FAULKNER AR AMATEUR RADIO
LARGE OAK TREE DOWN ACROSS HIGHWAY 36.
&&
226Local storm report, May 24, 5:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
510 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG MT VERNON 35.22N 92.13W
05/24/2015 FAULKNER AR AMATEUR RADIO
TREES DOWN ACROSS ROADWAY NORTH OF GARLAND SPRINGS ROAD
AND HIGHWAY 310.
&&
226Local storm report, May 24, 5:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
513 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST 1 WSW GLENLAKE 34.18N 91.93W
05/24/2015 M59 MPH JEFFERSON AR ASOS
THUNDERSTORM WINDS GUSTED TO 59 MPH AT GRIDER FIELD.
&&
46Local storm report, May 24, 5:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG NW CABOT 34.98N 92.02W
05/24/2015 LONOKE AR CO-OP OBSERVER
LARGE TREE SNAPPED IN HALF...WITH SOME SHINGLE DAMAGE DUE
TO THE WINDS.
&&
58Local storm report, May 24, 5:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG GREERS FERRY 35.58N 92.18W
05/24/2015 CLEBURNE AR PUBLIC
ESTIMATED WIND SPEEDS OF 60 TO 70 MPH WITH TREES DOWN.
&&
59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:52 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
| May 24, 9:15 AM CDT | Special Weather Statement | LZK | Polk | 30 min |
| May 24, 10:09 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 11 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Conway, Perry | 13 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 10 days |
| May 24, 11:09 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 14 days |
| May 24, 11:18 AM CDT | River Flood Warning | LZK | Randolph | 9 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 5 days |
| May 24, 12:29 PM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 5 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Saline | 4 days |
| May 24, 12:39 PM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| May 24, 12:43 PM CDT | River Flood Warning | LZK | White | 4 days |
| May 24, 12:56 PM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 13 days |
| May 24, 1:44 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 13 days |
| May 24, 2:12 PM CDT | Special Weather Statement | LZK | Montgomery | 43 min |
| May 24, 2:17 PM CDT | River Flood Advisory | LZK | Pulaski | 36 hr |
| May 24, 2:23 PM CDT | Flash Flood Warning | LZK | Polk, Scott | 3 hr |
| May 24, 2:29 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 46 min |
| May 24, 2:39 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 1 more | 51 min |
| May 24, 2:51 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Ouachita | 54 min |
| May 24, 2:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Polk, Scott, Yell | 49 min |
| May 24, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 30 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Jefferson and 1 more | 26 min |
| May 24, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 26 min |
| May 24, 3:21 PM CDT | Tornado Warning | LZK | Baxter, Marion, Searcy | 24 min |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Perry, Pulaski, Saline | 50 min |
| May 24, 3:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 60 min |
| May 24, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 49 min |
| May 24, 3:45 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 1 more | 45 min |
| May 24, 3:55 PM CDT | Severe Thunderstorm Warning | LZK | Baxter | 35 min |
| May 24, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more | 43 min |
| May 24, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 24 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Lonoke, Prairie and 1 more | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 55 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Searcy, Stone, Van Buren | 60 min |
| May 24, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Lonoke and 3 more | 41 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 40 min |
| May 24, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 49 min |
| May 24, 5:29 PM CDT | Tornado Warning | LZK | Arkansas, Desha | 31 min |
| May 24, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Jackson, Sharp and 3 more | 38 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 53 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 31 min |
| May 24, 6:11 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 34 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.